# SDR 2001FA0000172

- Difficulty date: June 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Aircraft: N172WY
- Make and model: Cessna 172R
- Aircraft serial: 17280334
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Part number: 051701912
- Condition: Broken
- Location: Cabin Door
- Part time: 1,722 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE II INSPECTION, FOUND LEFT AND RIGHT LOWER CABIN DOOR HINGE PINS, BROKEN.  IT APPEARS THAT THE CABIN DOOR WAS NOT INSTALLED PROPERLY FROM THE FACTORY, CAUSING UNDUE STRAIN ON LOWER HINGES.
